# SDR HALA2009040800132

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 12,065 hours, 29,627 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: D5910914
- Part serial: 0789
- Condition: Burned
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - L GEN TRIPPED OFF ON T/O ELECTRICAL ODOR IN COCKPIT BREAK POWER TRANSFER.  RESET GEN PER M1128 OPS CHECK GOOD NO BREAK PWR XFER CK GOOD NO BURNING AND ENG RUN OK PER AMM 24-21-04.  INSPECTION WIRING IN E/E AND EPC ALL OK.
